# SDR ASOA02643

- Difficulty date: December 24, 2002
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Shutdown
- Location: Apu Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 4680 - DURING DESCENT INTO ATL AT APPROXIMATELY 13,000 FEET, THE AUXILIARY POWER UNIT SHUT ITSELF DOWN AUTOMATICALLY.  THE CREW WAITED APPROXIMATELY TWO MINUTES AND RE-STARTED IT, AFTER WHICH THE ODOR OF FUEL OCCURRED IN THE COCKPIT AND CABIN.  THE AIRCRAFT LANDED SAFELY IN ATL.  MAINTENANCE CLEANED THE OIL PRESSURE SWITCH (P/N 3876001-6) CONNECTOR PLUG AND TIGHTENED THE FUEL LINE (P/N 3883449-1) ON THE FUEL CONTROL UNIT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
